| Model Number |
ZA9003 |
| Medical Device Problem Codes |
Break (1069); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) had loading and the haptic was bent or broken.The lens was not in contact, only the cartridge tip made contact with the patient's left eye.The procedure was completed using another lens of same model.The event was observed when inserting into the eye.No further information is available.
Additional Manufacturer Narrative
Corrected data: upon further review of the file it was noted that the event date indicated in the initial report was incorrect.Correct event date should be (b)(6) 2021.The section below has been updated.Section b3: date of event: (b)(6) 2021.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes; returned to manufacturer on: mar 17, 2021.Section h3: device evaluated by manufacturer? yes.Device evaluation: the original folding carton and the cartridge packaging label were received.However, no complaint lens was was received.Therefore no product evaluation could be performed.The complaint issue could not be confirmed and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed no other investigation request (ir) for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.